# SDR AWXA200301373

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 45,600 hours, 20,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 0473
- Condition: Discharged
- Location: Cabin
- Part time: 45,583 hours, 20,544 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EEL - DURING TAXI FOR DEPARTURE FLIGHT ATTENDANT CALLED SAYING THAT THE L-2 + R-2 DOOR EMERGENCY EXIT SIGNS WERE NOT ILLUMINATED.  ALSO FOUND OVERHEAD EXIT SIGN BETWEEN LAVATORIES INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
